# SDR SWAA2021091500086

- Difficulty date: July 30, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 422 Rbl 23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD FWD CARGO BAY BS 422 RBL 23 WL 156 ; / [01] CORROSION FOUND ON FWD SHIELD FWD CARGO BAY BS 422 RBL23 WL156; P/N 143A8126-21; FOUND TO BE OUT OF LIMIT ON SRM PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR. 9.C.; [02] VERIFIED CORROSION FOUND ON FWD SHIELD FWD CARGO BAY BS 422 RBL23 WL156; P/N 143A8126-21; FOUND TO BE OUT OF LIMIT ON SRM PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR. 9.C.; [03] PART WAS REPLACED AND INSTALLED AT FAULT CARD#TTG8Q005ZSQW; [04] UPDATE MEASUREMENTS; [05] VERIFIED PART WAS REPLACED AND INSTALLED ON FAULT CARD#TTG8Q005ZSQW
